# SDR SWAA020155

- Difficulty date: January 18, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 19,634 hours, 17,048 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 100064901
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DECLARED EMERGENCY AND AIR TURNBACK, SHORTLY AFTER T/O FWD CARGO BAY FIRE ALARM LIGHT ILLUMINATED WITH AUDIO ALARM.  EXECUTED THE CHECKLIST, FIRED BOTH BOTTLES.  INSPECTED FWD CARGO BIN, NO  EVIDENCE OF FIRE OR OVER HEATING.  OK TO CONTINUE PER MEL.  LATER AT BWI, REMOVED AND REPLACED CCU, FIRE BOTTLES, METERING VALVE, DIVERTER VALVE AND 4 EA SDU'S FOR FWD CARGO. PERFORMED PRESS LEAK AND FIRE SUPPRESSION SYSTEM FUNCTIONAL TEST PER MM.  SYSTEM TEST NORMAL, NO FAULTS FOUND.
